Show simple item record

dc.contributor.authorHam, Yoonmi ( )
dc.contributor.authorKo, Youngsang ( )
dc.date.accessioned2019-11-21T20:01:15Z
dc.date.available2019-11-21T20:01:15Z
dc.date.issued1999-01-05
dc.identifier.citationHam, Y., & Ko, Y. (1999). C-infinity interfaces of solutions for one-dimensional parabolic p-Laplacian equations. Electronic Journal of Differential Equations, 1999(01), pp. 1-12.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/8861
dc.description.abstract

We study the regularity of a moving interface x = ζ (t) of the solutions for the initial value problem

ut = (|ux|p-2ux)x
u(x,0) = u0(x),

where u0 ∈ L1(ℝ) and p > 2. We prove that each side of the moving interface is C∞.

en_US
dc.formatText
dc.format.extent12 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 1999, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectp-Laplacianen_US
dc.subjectFree boundaryen_US
dc.subjectC-infinity regularityen_US
dc.titleC-infinity Interfaces of Solutions for One-dimensional Parabolic p-Laplacian Equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record